• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
  • HSE University
  • Research projects
  • Developing methods of Representation Theory, Vertex Algebras and Geometry and Topology of Moduli spaces with applications to Combinatorics and Mathematical Physics

Developing methods of Representation Theory, Vertex Algebras and Geometry and Topology of Moduli spaces with applications to Combinatorics and Mathematical Physics

Priority areas of development: mathematics
2020
The project has been carried out as part of the HSE Program of Fundamental Studies.

Publications:


Rybnikov L. G., Halacheva I., Kamnitzer J., Weekes A. Crystals and monodromy of Bethe vectors // Duke Mathematical Journal. 2020. Vol. Advanced publication. P. 1-83. doi
Cerulli Irelli G., Fang X., Feigin E., Fourier G., Reineke M. Linear degenerations of flag varieties: partial flags, defining equations, and group actions // Mathematische Zeitschrift. 2020. Vol. 296. No. 1. P. 453-477. doi
Gavrylenko P., Santachiara R. Crossing invariant correlation functions at c = 1 from isomonodromic τ functions // Journal of High Energy Physics. 2019. Vol. 2019. No. 11. P. 1-36. doi
Bonelli G., Del Monte F., Gavrylenko P., Tanzini A. N=2*Gauge Theory, Free Fermions on the Torus and Painleve VI // Communications in Mathematical Physics. 2020. Vol. 377. No. 2. P. 1381-1419. doi
Khoroshkin A. Quadratic algebras arising from Hopf operads generated by a single element. // Letters in Mathematical Physics. 2020. Vol. 110. No. 8. P. 2053-2082. doi
Руднева Д., Zabrodin A. Dynamics of poles of elliptic solutions to the BKP equation // Journal of Physics A: Mathematical and Theoretical. 2020. Vol. 53. No. 7. P. 075202. doi
Oblomkov A., Okounkov A., Pandharipande R. GW/PT Descendent Correspondence via Vertex Operators // Communications in Mathematical Physics. 2020. Vol. 374. No. 3. P. 1321-1359. doi
Bershtein M., Shchechkin A. Painlevé equations from Nakajima–Yoshioka blowup relations // Letters in Mathematical Physics. 2019. Vol. 109. No. 11. P. 2359-2402. doi
Gavrylenko P., Iorgov N., Lisovyy O. Higher-rank isomonodromic deformations and W-algebras // Letters in Mathematical Physics. 2020. Vol. 110. No. 2. P. 327-364. doi
Васильев М., Zabrodin A., Zotov A. Quantum-classical duality for Gaudin magnets with boundary // Nuclear Physics B - Proceedings Supplements. 2020. Vol. 952 . No. 114931. P. 1-20. doi
Dunin-Barkowski P., Popolitov A., Shadrin S., Sleptsov A. Combinatorial structure of colored HOMFLY-PT polynomials for torus knots. // Communications in Number Theory and Physics. 2019. Vol. 13. No. 4. P. 763-826. doi
Bershtein M., Gonin R. Twisted Representation of Algebra of q-Difference Operators, Twisted q-W Algebras and Conformal Blocks // Symmetry, Integrability and Geometry: Methods and Applications (SIGMA). 2020. Vol. 16. P. 077. doi
A. Levin, M. Olshanetsky, A. Zotov. Odd supersymmetric Kronecker elliptic function and Yang–Baxter equations // Journal of Mathematical Physics. 2020. Vol. 61. P. 103504. doi
Vassily Gorbounov, Talalaev D. Electrical varieties as vertex integrable statistical models // Journal of Physics A: Mathematical and Theoretical. 2020. Vol. 53. No. 45. P. 1-28. doi
Feigin B. L., Gukov S. VOA[M4] // Journal of Mathematical Physics. 2020. Vol. 61. No. 012302. P. 1-27. doi